# SDR ASAA2023062943902

- Difficulty date: June 29, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N278AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 44113
- Aircraft time: 20,230 hours, 6,500 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5810440
- Part serial: NSN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR PNL AT R2 ENTRY DOOR P/N 147A5810-440 BROKEN. GROUNDED - YES. REPAIRED AFT WET AREA FLOOR PNL 147A5810-440 IAW B737-900 SRM 53-00-50.
